# SDR SWAA070103

- Difficulty date: January 9, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 46,352 hours, 40,365 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND BULKHEAD WEB CRACKED AT BS 178, RBL 1, WL 186.  REMOVED AND REPLACED WEB SECTION PER SRM.
